A note on minimal Galois embeddings of abelian surfaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 1-9
@article{RSMUP_2011__126__1_0,
     author = {Yoshihara, Hisao},
     title = {A note on minimal Galois embeddings of abelian surfaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {1-9},
     zbl = {1247.14008},
     mrnumber = {2918196},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__1_0}
}
Yoshihara, Hisao. A note on minimal Galois embeddings of abelian surfaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 1-9. http://www.numdam.org/item/RSMUP_2011__126__1_0/

[1] A. Fujiki, Finite automorphism groups of complex tori of dimension two, Publ. RIMS. Kyoto Univ., 24 (1988), pp. 1-97. | MR 944867 | Zbl 0654.32015

[2] T. Hayashida - M. Nishi, Existence of curves of genus two on a product of two elliptic curves, J. Math. Soc. Japan, 17 (1965), pp. 1-16. | MR 201434 | Zbl 0132.41701

[3] K. Hulek - H. Lange, Examples of abelian surfaces in P 4 , Journal Reine Angew. Math., 363 (1985), pp. 200-216. | MR 814021 | Zbl 0593.14027

[4] J. Kaneko - S. Tokunaga - M. Yoshida, Complex crystallographic groups II, J. Math. Soc. Japan, 34 (1982), pp. 595-605. | MR 669270 | Zbl 0488.20039

[5] K. Miura - H. Yoshihara, Field theory for function fields of plane quartic curves, J. Algebra, 226 (2000), pp. 283-294. | MR 1749889 | Zbl 0983.11067

[6] H. Yoshihara, Function field theory of plane curves by dual curves, J. Algebra, 239 (2001), pp. 340-355. | MR 1827887 | Zbl 1064.14023

[7] H. Yoshihara, Galois embedding of algebraic variety and its application to abelian surface, Rend. Sem. Mat. Universita di Padova, 117 (2007), pp. 69-85. | Numdam | MR 2351786 | Zbl 1136.14041